MathSciNet Relay Station
MathSciNet bibliographic data
MR376504 (51 #12679) 10A30 (12A30 12A45)
Bernstein, Leon Units and periodic Jacobi-Perron algorithms in real algebraic number fields of degree $3$. Trans. Amer. Math. Soc. 212 (1975), 295–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement